Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bleeding due to morning after pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   I am 19 years old. I recently had sex for the 1st time. It was my third time and the condom split. Ask a precaution I took the morning after pill. I had sex the day after my period had ended. 5 days later i got another period. This lasted 4 days. Then i had 3 days of light spotting of a darker blood. Now the period is back? Should I be concerned?
Doctor :   let me read it
Doctor :   The pill caused the second bleed
User :   and the first?
Doctor :   so there will be irregularity of the period for sometime
User :   thanks. im schedueled to get the first injection of gardisil on monday.. is that ok still?
Doctor :   the first period lasted and you had sex and took the period
Doctor :   Why are you getting this injection for
User :   cervical cancer vaccination?
Doctor :   Ok
Doctor :   it is fine
Doctor :   yoiu can go ahead
User :   thank you thats been a great help

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor